MAUDE Adverse Event Report: BAAT MEDICAL PRODUCTS B.V. KLEINER KG2 SYSTEM; LUMBAR INTERVERTEBRAL FUSION DEVICE

BAAT MEDICAL PRODUCTS B.V. KLEINER KG2 SYSTEM; LUMBAR INTERVERTEBRAL FUSION DEVICE
Model Number 02-92213
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a customer reported an event that occurred with a kleiner kg2 cage.They had received a message from dr.(b)(6), a surgeon, on (b)(6) 2023 that a cage had partially backed out and that would need a revision surgery.The patient at some point (date unknown) after the initial surgery complained of recurring pain.Dr.(b)(6) took the patient back to the or and attempted to further impact the cage into the disc space.The patient subsequently returned at some point again complaining of recurring pain.A revision surgery is planned.
 
Additional Manufacturer Narrative
Migration is a know inherent risk of the device in is as such stated in the labelling as potential adverse event.The ifu states: the surgeon may need to perform additional surgery to address any complications or adverse reactions, which may or may not be device related.Potential risks identified with the use of this intervertebral body fusion device, which may require additional surgery include: cage migration or dislocation.

Brand Name
KLEINER KG2 SYSTEM
Common Device Name
LUMBAR INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
BAAT MEDICAL PRODUCTS B.V.
f. hazemeijerstraat 800
hemgelo, overijssel 7555 RJ
NL  7555 RJ
Manufacturer (Section G)
BAAT MEDICAL PRODUCT B.V.
f. hazemeijerstraat 800
hengelo, overijssel 7555 RJ
NL   7555 RJ
Manufacturer Contact
jasper springer
f. hazemeijerstraat 800
hengelo, overijssel 7555 -RJ
NL   7555 RJ
MDR Report Key16851535
Report Number3015216945-2023-00001
Device Sequence Number17835412
Product Code MAX
UDI-Device Identifier08720246782486
UDI-Public(01)08720246782486(17)270523(10)22-0310(11)220524
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-92213
Device Catalogue Number02-92213
Device Lot Number22-0310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale